# SDR CA090129012

- Difficulty date: January 26, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887055
- Condition: Cracked
- Location: Hyd System
- Part time: 2,196 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED HYD 2 LOW QTY (C) MSG WAS POSTED WHILE IN CRUISE.  SYNOPTIC PAGE CHECKED AND INDICATED 0 PERCENT AND 2500 PSI.  QRH FOLLOWED, AIRCRAFT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  UPON FURTHER INVESTIGATION BY MAINTENANCE, IT WAS DETERMINED THAT THE NR 2 ENGINE DRIVEN HYD PUMP WAS LEAKING.  NR 2 EDP REPLACED AND OPS CHECKED.  NO FURTHER LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.  ENGINE DRIVEN HYD PUMP 887055 MX583389 CRACKED RIGHT ENGINE 2196/UNKNOWN/1641 (LRU TIMES).
